# SDR AALA202411195422

- Difficulty date: October 29, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 4 ON RH HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM 4 ON RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND IAW AMM 55-16-42-400-001-A.
